MathSciNet Relay Station
MathSciNet bibliographic data
MR319768 (47 #8310) 04A20 (02K05)
Baumgartner, J.; Hajnal, A. A proof (involving Martin's axiom) of a partition relation. Fund. Math. 78 (1973), no. 3, 193–203.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement